# SDR QXEA2019120400444

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,924 hours, 45,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS L2 DOOR HARD TO OPEN. REMOVED FROM SERVICE. COMPLIED WITH OPERATIONAL TEST OF L2 DOOR IAW AMM TASK 52-12-00-710-802. OPS TEST GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
